Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I work in a substance abuse clinic and sober

Hi I work in a substance abuse clinic and sober living clinic. We have a client that takes Gabapentin at 400 mg and 600 mg 3x a day (anxiety) along with mirtazipine 30 mg.1x (sleep), sertraline 100mg (antidepressant), hydroxyzine 25 (sleep) mg.1x, ibuprophen 800 mgs (pain). I put a call into the doctor as client has excess gabapentin, from a July prescription and hydrocodone(prescribed for injury) is starting to use randomly upping dose she said when she goes to physical therapy, because that is painful. I wanted to know given the medications that the client is taking should she be using the gabapentin in such a high dose if she was getting better physically and mentally plus 600 mg. of gabapentin. She also drinks very strong coffee all day and is showing signs of mood swings.
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can you advise me and/or provide me with a list of doctors between Houston and Galveston (77586) that are willing to assist with a self rehab program for substance abuse? I have been through the typical group therapy AA thing and do not find it effective. I have quit before and transitioned to a competitive triathlete. My issue is suffering through the depression period and having little motivation. What I need for example...is for someone to provide prescriptions for reducing the pain of withdrawal and then recommendations (diet, vitamins etc. to help to repair rebuild the brain dopamine reward centers. Also prescriptions to assist with minimizing or blocking trigger events during abstinence. Honest, functional and productive crack cocaine abuser

doctor1 MD

Chest pains and low blood pressure due to substance abuse , sorry someone i knew tried mdma , and two days later is experiencing typical symptoms of low blood pressure and tightness in the chest (moderate). having previously experimented with amphetamines, this same person visited the doctor with tightness of the chest, and was told this was anxiety induced by overuse of said intoxicant and would pass in time (which it did). this someone would like to know if the present symptoms - tightness in chest, dizziness especially when stood up, feeling slightly faint, lethargy - may also be down to anxiety (which he appears to be predisposed to), and would like reassurance that they too will pass. this someone apologises for the idiocy displayed in making the same mistake twice, and for wasting your time when you could be answering questions posed by responsible people. thanks

doctor1 MD

question my ex wife is very intelegent very social but is now in rehab for alcohol and substance abuse. when she would drink she was a monster. when she was normal she was very carrying and loves everyone very polite empathy people love her she could lite up a room of strangers in an hour everyone wanted her number also had the highest grades in school and university, but suffered from extreme anxiety and abandonment issues,wondering if she has bipolar or mood or personality disorder she was very wild child her father divorced her mom when she was ten her mother is also very moody loves u then hates in one min thankyou

Loading Online Doctors....